... to 3mg since Oct 1st,for 10 days... I then cut my dosage in half to 2mg, all this being done on my own because I cannot get into my Dr's office until Oct 27th... I want off of this drug width every fiber of my being... am i doing the right thing..The only advice my clinic has to offer me is to stay on my regular dose of 4mg and this is coming directly from a nurse... please help!!!
Hey Matt, There are quick tapers and there are slower tapers, I did the slower one and I am going to make some suggestions that I hope will help you. Even though I know you want to be off of it, your brain may not be ready but you can try what I am going to tell you and it should help. I split my dose when I want to taper down and take 1/2 of the dose in the morning and 1/2 of the dose in the early afternoon. You didn't say how many subs you have left until you see the doctor, I hope you have at least a few left. Most people don't have any withdrawal for a couple of days after they stop taking it, this is why I think your brain is not ready yet, I am not a doctor, but I am on subs and have had no problem, and been completely comfortable tapering they way I am telling you. When you split the dose, you are getting your brain and body used to a smaller dose in the morning, but, you still are getting the full dose in 24 hours, so, you should be comfortable. If you are having that many symptoms, that does sound like withdrawal. Do try to take 1 mg in morning and 1 mg in afternoon and see if you feel any better. Did you take 2 mgs this morning, or 1. YOu may be tapering down faster than you can get used to. If you can walk or do some other lite REGULAR exercise, start doing that. It gets you ready to get off the medicine by producing endorphins and rebooting the damaged part of the brain. I will try very hard to check back in a bit to see if you answered anything in this post, I kinda stole onto the computer at work. I may have access tonight, so hang in there and answer what I asked so I can try to trouble shoot this for you. There is also a member on here who is the absolute KING of subs, Robert_325. LooK for forum/discussion boards under the community button and get on that, look for top members, then when you find his name, start a thread to him, I am not sure if he is on there all the time, but, he may be on there or someone else if you need immediate help later in the day and I am not online. I hope you feel better soon. It is the 13th of the month, so you have 2 weeks, please also tell me if you have 8 mg pills or 2 mg pills. Pattishan61
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2009 • 1 answer
Posted 20 Oct 2010 • 7 answers
Posted 8 Jul 2011 • 4 answers
Posted 24 Aug 2011 • 10 answers
Posted 25 Jan 2012 • 4 answers